General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

TMF, 2001, Volume 129, Number 1, Pages 31–37 (Mi tmf517)  

This article is cited in 46 scientific papers (total in 46 papers)

A New Integrable Case for the Kirchhoff Equation

V. V. Sokolov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

Abstract: A new integrable case is found for the Kirchhoff equation. The additional integral of motion is a fourth-degree polynomial, the principal metric is diagonal with the eigenvalues $a_1=a_2=1$ and $a_3=2$, and the other two metrics are nondiagonal.


Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 129:1, 1335–1340

Bibliographic databases:

Received: 04.06.2001

Citation: V. V. Sokolov, “A New Integrable Case for the Kirchhoff Equation”, TMF, 129:1 (2001), 31–37; Theoret. and Math. Phys., 129:1 (2001), 1335–1340

Citation in format AMSBIB
\by V.~V.~Sokolov
\paper A New Integrable Case for the Kirchhoff Equation
\jour TMF
\yr 2001
\vol 129
\issue 1
\pages 31--37
\jour Theoret. and Math. Phys.
\yr 2001
\vol 129
\issue 1
\pages 1335--1340

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Borisov, AV, “A new integrable case on so(4)”, Doklady Physics, 46:12 (2001), 888  crossref  mathscinet  adsnasa  isi  scopus
    2. V. V. Sokolov, A. V. Tsiganov, “Lax Pairs for the Deformed Kowalevski and Goryachev–Chaplygin Tops”, Theoret. and Math. Phys., 131:1 (2002), 543–549  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. P. E. Ryabov, “Bifurcations of First Integrals in the Sokolov Case”, Theoret. and Math. Phys., 134:2 (2003), 181–197  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Wolf, T, “Classification of integrable quadratic Hamiltonians on e(3)”, Regular & Chaotic Dynamics, 8:2 (2003), 155  crossref  mathscinet  adsnasa  isi  scopus
    5. Komarov, IV, “Poisson maps and integrable deformations of the Kowalevski top”, Journal of Physics A-Mathematical and General, 36:29 (2003), 8035  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. Burov, AA, “Some equations of mechanics possessing first integrals”, Pmm Journal of Applied Mathematics and Mechanics, 67:1 (2003), 129  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. P. V. Morozov, “Topology of Liouville foliations in the Steklov and the Sokolov integrable cases of Kirchhoff's equations”, Sb. Math., 195:3 (2004), 369–412  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. I. Z. Golubchik, V. V. Sokolov, “Factorization of the Loop Algebra and Integrable Toplike Systems”, Theoret. and Math. Phys., 141:1 (2004), 1329–1347  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. Sokolov VV, “One class of quadratic so(4) Hamiltonians”, Doklady Mathematics, 69:1 (2004), 108–111  zmath  isi
    10. Fomenko A.T., Morozov P.V., “Some new results in topological classification of integrable systems in rigid body dynamics”, Proceedings of the Workshop on Contemporary Geometry and Related Topics, 2004, 201–222  crossref  mathscinet  zmath  isi
    11. Wolf T., “Applications of CRACK in the classification of integrable systems”, Superintegrability in Classical and Quantum Systems, CRM Proceedings & Lecture Notes, 37, 2004, 283–300  crossref  mathscinet  zmath  isi
    12. Irtegov, V, “On some results of investigation of Kirchhoff equations in case of a rigid body motion in fluid”, Computer Algebra in Scienfific Computing, Proceedings, 3718 (2005), 259  crossref  mathscinet  zmath  isi  scopus  scopus
    13. Sokolov, VV, “Integrable quadratic classical Hamiltonians on so(4) and so(3,1)”, Journal of Physics A-Mathematical and General, 39:8 (2006), 1915  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    14. Valentin D. Irtegov, Tatyana N. Titorenko, “On One Approach to Investigation of Mechanical Systems”, SIGMA, 2 (2006), 049, 20 pp.  mathnet  crossref  mathscinet  zmath
    15. Tkhai, VN, “First integrals and families of symmetric periodic motions of a reversible mechanical system”, Pmm Journal of Applied Mathematics and Mechanics, 70:6 (2006), 876  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    16. Wolf, T, “Integrable quadratic Hamiltonians with a linear Lie-Poisson bracket”, General Relativity and Gravitation, 38:6 (2006), 1115  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    17. Tkhai, VN, “Nonintegrability and integrability in problems of mechanics”, Doklady Physics, 51:6 (2006), 324  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    18. Irtegov V., Titorenko T., “On the peculiar properties of families of invariant manifolds of conservative systems”, Computer Algebra in Scientific Computing, Proceedings, Lecture Notes in Computer Science, 4770, 2007, 195–210  crossref  zmath  isi
    19. Tsiganov, AV, “On bi-Hamiltonian geometry of the Lagrange top”, Journal of Physics A-Mathematical and Theoretical, 41:31 (2008), 315212  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    20. Kostko, AL, “On the bi-Hamiltonian structures for the Goryachev-Chaplygin top”, Regular & Chaotic Dynamics, 13:1 (2008), 38  mathscinet  zmath  adsnasa  isi
    21. Irtegov V., Titorenko T., “On Invariant Manifolds of Dynamical Systems in Lie Algebras”, Computer Algebra in Scientific Computing, Proceedings, Lecture Notes in Computer Science, 5743, 2009, 142–154  crossref  zmath  adsnasa  isi  scopus  scopus
    22. D. V. Novikov, “Topological features of the Sokolov integrable case on the Lie algebra $\mathrm{e}(3)$”, Sb. Math., 202:5 (2011), 749–781  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    23. Tsiganov A.V., “On natural Poisson bivectors on the sphere”, J. Phys. A: Math. Theor., 44:10 (2011), 105203  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    24. Yehia H.M., Elmandouh A.A., “New conditional integrable cases of motion of a rigid body with Kovalevskaya's configuration”, J. Phys. A: Math. Theor., 44:1 (2011), 012001  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    25. Novikov D.V., “Topologiya izoenergeticheskikh poverkhnostei dlya integriruemogo sluchaya sokolova na algebre li so(3,1)}”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 4, 62–65  elib
    26. D. V. Novikov, “Topological features of the Sokolov integrable case on the Lie algebra $\mathrm{so}(3,1)$”, Sb. Math., 205:8 (2014), 1107–1132  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    27. Proc. Steklov Inst. Math., 286 (2014), 224–239  mathnet  crossref  crossref  isi  elib  elib
    28. Dragovic V. Kukic K., “Role of Discriminantly Separable Polynomials in Integrable Dynamical Systems”, Tim 2013 Physics Conference, AIP Conference Proceedings, 1634, ed. Bunoiu O. Avram N. Popescu A., Amer Inst Physics, 2014, 3–8  crossref  mathscinet  isi
    29. Vladimir Dragović, Katarina Kukić, “Systems of Kowalevski Type and Discriminantly Separable Polynomials”, Regul. Chaotic Dyn., 19:2 (2014), 162–184  mathnet  crossref  mathscinet  zmath
    30. Valery V. Kozlov, “Remarks on Integrable Systems”, Regul. Chaotic Dyn., 19:2 (2014), 145–161  mathnet  crossref  mathscinet  zmath
    31. A. V. Tsyganov, “Razdelenie peremennykh dlya odnogo obobscheniya sistemy Chaplygina na sfere”, Nelineinaya dinam., 11:1 (2015), 179–185  mathnet  elib
    32. Ryabov P.E., “New Invariant Relations For the Generalized Two-Field Gyrostat”, J. Geom. Phys., 87 (2015), 415–421  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    33. A. P. Sozonov, A. V. Tsiganov, “Bäcklund transformations relating different Hamilton–Jacobi equations”, Theoret. and Math. Phys., 183:3 (2015), 768–781  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    34. P. E. Ryabov, A. Yu. Savushkin, “Fazovaya topologiya volchka Kovalevskoi – Sokolova”, Nelineinaya dinam., 11:2 (2015), 287–317  mathnet
    35. M. P. Kharlamov, P. E. Ryabov, “Topological atlas of the Kovalevskaya top in a double field”, J. Math. Sci., 223:6 (2017), 775–809  mathnet  crossref  mathscinet  elib
    36. Rasoul Akbarzadeh, Ghorbanali Haghighatdoost, “The Topology of Liouville Foliation for the BorisovMamaevSokolov Integrable Case on the Lie Algebra $so(4)$”, Regul. Chaotic Dyn., 20:3 (2015), 317–344  mathnet  crossref  mathscinet  zmath  adsnasa
    37. Ol'shanskii V.Yu., “Linear invariant relations of Kirchhoff's equations”, Pmm-J. Appl. Math. Mech., 79:4 (2015), 334–349  crossref  mathscinet  isi  scopus
    38. Rasoul Akbarzadeh, “Topological Analysis Corresponding to the BorisovMamaevSokolov Integrable System on the Lie Algebra $so(4)$”, Regul. Chaotic Dyn., 21:1 (2016), 1–17  mathnet  crossref  mathscinet  zmath
    39. Mikhail P. Kharlamov, Pavel E. Ryabov, Alexander Yu. Savushkin, “Topological Atlas of the KowalevskiSokolov Top”, Regul. Chaotic Dyn., 21:1 (2016), 24–65  mathnet  crossref  mathscinet  zmath
    40. Yehia H.M. Elmandouh A.A., “A new conditional integrable case in the dynamics of a rigid body-gyrostat”, Mech. Res. Commun., 78:A (2016), 25–27  crossref  mathscinet  isi  scopus
    41. D. A. Fedoseev, A. T. Fomenko, “Nekompaktnye osobennosti integriruemykh dinamicheskikh sistem”, Fundament. i prikl. matem., 21:6 (2016), 217–243  mathnet
    42. A. V. Tsiganov, “Bäcklund transformations for the Jacobi system on an ellipsoid”, Theoret. and Math. Phys., 192:3 (2017), 1350–1364  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    43. Vladimir Dragovich, Katarina Kukić, “Discriminantly separable polynomials and the generalized Kowalevski top”, Theor. Appl. Mech., 44:2 (2017), 229–236  mathnet  crossref
    44. Vetchanin E.V., Mamaev I.S., “Optimal Control of the Motion of a Helical Body in a Liquid Using Rotors”, Russ. J. Math. Phys., 24:3 (2017), 399–411  crossref  mathscinet  zmath  isi  scopus  scopus
    45. R. Akbarzadeh, “The topology of isoenergetic surfaces for the Borisov–Mamaev–Sokolov integrable case on the Lie algebra $so(3,1)$”, Theoret. and Math. Phys., 197:3 (2018), 1727–1736  mathnet  crossref  crossref  adsnasa  isi  elib
    46. Borisov A. Mamaev I., “Rigid Body Dynamics”, Rigid Body Dynamics, de Gruyter Studies in Mathematical Physics, 52, Walter de Gruyter Gmbh, 2019, 1–520  mathscinet  isi
  •    Theoretical and Mathematical Physics
    Number of views:
    This page:550
    Full text:209
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021